# SDR EIAA980215

- Difficulty date: June 29, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N470EV
- Make and model: Boeing 747273C
- Aircraft serial: 20653
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Retract Mech
- Condition: Malfunctioned
- Location: Lt Mlg
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

HKG - LOG PAGE:  F08753 - AFTER TAKEOFF, LEFT WING GEAR FAILED TO GO UP, RECYCLED GEAR ONCE, NO HELP.  RETURNED TO HKG.  RIGGING CHECK ACCOMPLISHED WITH NO ADJUSTMENTS PERFORMED, ALL TENSION WITHIN LIMITS PER MM 32-31-00.  RETRACTION AND EXTENSION CHECKS CARRIED OUT AND NO FAULTS FOUND.  RETURNED AIRCRAFT TO SERVICE WITH NO FURTHER PROBLEMS REPORTED.  (X)
